# SDR S2YA03023

- Difficulty date: June 24, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N354SK
- Make and model: Dorner DO328300
- Aircraft serial: 3126
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Seal
- Condition: Loose
- Location: Ice/Rain Protect
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2015, THE CREW AND PASSENGERS NOTICED A LOUD BANGING SOUND OUTSIDE THE AIRCRAFT.  THERE WERE NO COCKPIT INDICATIONS.  THE CREW SLOWED THE AIRCRAFT BUT THERE WERE NO CHANGE IN THE SOUND.  THE CREW DIVERTED.  OUTSTATION MECHANIC FOUND A FOUR INCH PIECE OF WEATHER STRIPPING THE BE SOURCE OF THE NOISE.  THE STRIP WAS REMOVED AND PUT ON MCO.  THE AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER DISCREPANCIES.
